# SDR MWEA95321

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT EMERGENCY LIGHTS DIM ON LEFT AND RIGHT SIDES.  OPS CHECKED EMERGENCY LIGHT SYSTEM AND FOUND ALL LIGHTS TO WORK.
